# SDR 96UAL900757

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Seam
- Condition: Separated
- Location: Slide
- Component: Air Cruiser, D29835103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIME CONTROLLED OVERHAUL SLIDE, ENCOUNTERED SEAM SEPARATION.  SCRAPPED UNIT.
